# SDR DALA2024102810478

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 8,996 hours, 1,013 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Part number: 321492
- Part serial: 003831
- Condition: Faulty
- Location: Zone 200
- Part time: 36,031 hours, 4,521 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3420 ASPSU FAILED BITE TEST WITH FAULT ASPSU (101MJ) DOOR 1. CORRECTIVE ACTION: R/R ASPSU PER A330 AMM 52-71. OK FOR SERVICE. (0628222)
